A Carleson type inequality for fully nonlinear elliptic equations with non-Lipschitz drift term
Avelin, B., & Julin, V. (2017). A Carleson type inequality for fully nonlinear elliptic equations with non-Lipschitz drift term. Journal of Functional Analysis, 272(8), 3176-3215. https://doi.org/10.1016/j.jfa.2016.12.026
Published inJournal of Functional Analysis
© 2017 Elsevier Inc. This is a final draft version of an article whose final and definitive form has been published by Elsevier. Published in this repository with the kind permission of the publisher.
This paper concerns the boundary behavior of solutions of certain fully nonlinear equations with a general drift term. We elaborate on the non-homogeneous generalized Harnack inequality proved by the second author in , to prove a generalized Carleson estimate. We also prove boundary Hölder continuity and a boundary Harnack type inequality.